Stabilizing blow up solutions to nonlinear schrodinger equations - Université de Picardie Jules Verne Accéder directement au contenu
Article Dans Une Revue Communications on Pure and Applied Analysis Année : 2017

Stabilizing blow up solutions to nonlinear schrodinger equations

Dates et versions

hal-03847038 , version 1 (10-11-2022)

Identifiants

Citer

Laurent Di Menza, Olivier Goubet. Stabilizing blow up solutions to nonlinear schrodinger equations. Communications on Pure and Applied Analysis, 2017, 16 (3), pp.1059-1082. ⟨10.3934/cpaa.2017051⟩. ⟨hal-03847038⟩
12 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Mastodon Facebook X LinkedIn More